| Model Number |
SA60AT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular lens (iol) implant procedure, lens was broken and hence the lens was implanted and explanted out of patient.Additional information received and stated that in surgeon opinion the lens appeared to be spoiled and the haptic broken and when attempted removal prior to removing as a whole little pieces broke off and was removed contributed to the event.The issue with the complaint was noticed upon insertion into the capsular bag.